# SDR DALA2015010300041

- Difficulty date: January 2, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 886-1065
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN BS 886 - 1065 LONGERON 18L.   CORROSION REMOVED AND FOUND WITHIN LIMITS.   TREATED AND PAINTED IAW SRM 51-10-3, PAR 26, 21 AND 14 AND 53-04, PAR 57.
